# SDR CALA0001194

- Difficulty date: July 31, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 49,001 hours, 22,919 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LEFT I/B LEADING EDGE HORIZONTAL STABILIZER FAIRING.  THE OLD DOUBLER WAS REMOVED, THE CRACK WAS STOP DRILLED, AND A NEW DOUBLER WAS INSTALLED IAW SRM 51-30-02.
